# SDR V0XD20150217059

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295 BETWEEN STRINGER 26R & 25R CORRODED.  REPAIRED FRAME IAW REO 670-53-21-799 REV DATED 2012-01-30.
